Chirped solitons in optical metamaterials with parabolic law nonlinearity by extended trial function method


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Zhou Q., Moshokoa S. P. , Belic M.

OPTIK, vol.160, pp.92-99, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.01.117
  • Title of Journal : OPTIK
  • Page Numbers: pp.92-99
  • Keywords: Solitons, Chirp, Metamaterials, EQUATION METHOD, SCHRODINGER-EQUATION, SINGULAR SOLITONS, EXPANSION SCHEME, DARK

Abstract

This paper secures chirped bright and singular soliton solutions in an optical metamaterial that is considered with parabolic law nonlinearity and self-steepening effect. The extended trial function method is the integration scheme adopted in this paper. Several other solutions such as singular periodic waves and elliptic functions naturally emerge as a byproduct of this scheme. (C) 2018 Elsevier GmbH. All rights reserved.